MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR COLLAPLUG; DENTAL PRODUCTS

INTEGRA NEUROSCIENCES PR COLLAPLUG; DENTAL PRODUCTS
Model Number REV2/09
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported "severe swelling" after collaplug use: per assistant: "on (b)(6) 2023 doctor did an extraction and placed some oraplug in the extraction site.The patient very soon after experienced "severe swelling" that extended across her lip from corner to corner.They have ruled out other possible causes, i.E., the antibiotic, anesthesia etc.And they are wondering about the oraplug.I asked how the patient was currently and she said she is improving".
 
Additional Manufacturer Narrative
The customer identified two lot numbers as the possible products involved in the reported event: lot number: 6367264 expiration date: 04/30/2025.Lot number: 6533470 expiration date: 07/31/2025.Collaplug (id oraplugpkg-10) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
COLLAPLUG
Common Device Name
DENTAL PRODUCTS
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16725500
Report Number2648988-2023-00010
Device Sequence Number18139814
Product Code LPG
UDI-Device Identifier00841336100886
UDI-Public00841336100886
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREV2/09
Device Catalogue NumberORAPLUGPKG-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown